# SDR IPXA2025041680829

- Difficulty date: March 26, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 30,937 hours, 20,215 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1020
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS1600 / S26L-S25L FUSELAGE FRAME HAS 2 EA DENTS AS MARKED. DOT 95-25, ENRIQUE BARREIRO.  INSTALLED STRIGER CLIP (2EA) AND REPAIR SPLICE ON AFT CARGO COMPARTMENT BS1600 / S26L-S25L FUSELAGE FRAME IAW B757-200 SRM 53-00-07-2R-5 MATERIAL USED P/N 04-001-0109 BTCH0004371365 P/NBACC30BL6 BTCH:0004109073 P/N:BACB30NX6K3 BTCH:0004325741 P/N:BACC30AC8 BTCH:0004302187 P/N:BACB30NX6K3Y BTCH:0004302238 P/N:BACB30NX8K4Y BTCH:0004382704.  REVIEWED
